MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14 ES; GUIDEWIRE

ASAHI INTECC GLADIUS MONGO 14 ES; GUIDEWIRE
Catalog Number AP14R324S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Md knuckled wire with in rca cto and upon removing jacketed portion came off core wire.The jacketed portion broke off in the subintimal space and was unretrievable.There was no side effects.They were unable to cross due to tough cto and the amount of radiation, so the second procedure was performed later.In the second procedure, the cto was crossed from retrograde approach and stented.

Brand Name
GLADIUS MONGO 14 ES
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key20207610
Report Number3004718255-2024-00339
Device Sequence Number18085050
Product Code DQX
UDI-Device Identifier04547327123747
UDI-Public(01)04547327123747(17)250630(10)220709A061
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2024
Report Date (Section F) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberAP14R324S
Device Lot Number220709A061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2024
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer09/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/12/2024